Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3457 Publications

2021 | Journal Article | IST-REx-ID: 8910 | OA
Valentini M, Peñaranda F, Hofmann AC, et al. Nontopological zero-bias peaks in full-shell nanowires induced by flux-tunable Andreev states. Science. 2021;373(6550). doi:10.1126/science.abf1513
View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 6965 | OA
Rychlewicz KP. The positivity of local equivariant Hirzebruch class for toric varieties. Bulletin of the London Mathematical Society. 2021;53(2):560-574. doi:10.1112/blms.12442
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Research Data | IST-REx-ID: 9389 | OA
Valentini M. Research data for “Non-topological zero bias peaks in full-shell nanowires induced by flux tunable Andreev states.” 2021. doi:10.15479/AT:ISTA:9389
View | Files available | DOI
 
2021 | Journal Article | IST-REx-ID: 9037 | OA
Ivanov G. No-dimension Tverberg’s theorem and its corollaries in Banach spaces of type p. Bulletin of the London Mathematical Society. 2021;53(2):631-641. doi:10.1112/blms.12449
View | Files available | DOI | arXiv
 
2021 | Journal Article | IST-REx-ID: 8940 | OA
Boissonnat J-D, Kachanovich S, Wintraecken M. Triangulating submanifolds: An elementary and quantified version of Whitney’s method. Discrete & Computational Geometry. 2021;66(1):386-434. doi:10.1007/s00454-020-00250-8
View | Files available | DOI
 

Search

Filter Publications